MAUDE Adverse Event Report: RESHAPE LIFESCIENCES LAP-BAND SYSTEM; ADJUSTABLE GASTRIC BAND

RESHAPE LIFESCIENCES LAP-BAND SYSTEM; ADJUSTABLE GASTRIC BAND
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Vomiting (2144); Hernia (2240); Cough (4457)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device was not available for physical evaluation.Unable to determine root cause or conduct trending analysis.No further action to be taken unless the reporter or surgeon responds with more information.No new risks identified, the current risk is identified with a low rate of occurrence for the reported complaint categories.No correction or corrective action required.The lot history record for the complaint could not be reviewed as the lot number was not provided.Limited investigation does not lead to a clear conclusion about the cause of the reported adverse event.Note: the company cannot verify the report and was unable to conduct further investigation due to the limited information that was provided by the reporter.Out of an abundance of caution and a desire for strict compliance, the company is reporting the limited information that was provided.Note: only the year for the implanted date was provided by the reporter.
 
Event or Problem Description
Ap small band was implanted in 2008.Around (b)(6) 2024, the patient had the band slip and was vomiting, cough and gerd.In (b)(6) 2024, the patient had the band revision (replaced) with an ap large band with the flex 2.0.During the revision/retrofit, a hiatal hernia was found and repaired.

Brand Name
LAP-BAND SYSTEM
Common Device Name
ADJUSTABLE GASTRIC BAND
Manufacturer (Section D)
RESHAPE LIFESCIENCES
18 technology drive, suite 110
irvine CA 92618
Manufacturer (Section G)
RESHAPE LIFESCIENCES
18 technology drive, suite 110
irvine CA 92618
Manufacturer Contact
maria quiroz
18 technology drive, suite 110
irvine, CA 92618
8449377374
MDR Report Key20589007
Report Number3013508647-2024-00065
Device Sequence Number8796951
Product Code LTI
UDI-Device Identifier00850007764654
UDI-Public00850007764654
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P000008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale